# SDR SWAA2020062987809

- Difficulty date: May 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 CREASE BEAM VERTICAL FLANGE AT BS 303.9,  LBL 56,  WL 209.   REMOVED AND REPLACED L1  CREASE BEAM FROM BS 270 - 360 IAW SRM 53-10-15-01, SRM 51-10-02-0G, SRM 53-10-15-1A, SRM 51-40-02-0G,  DRAWING 141A8110, REV A,  SRM 51-40-05-0G,  AMM 51-21-91-620, AND AMM 20-60-02-100.
